Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 18, Number 86

All articles in this issue are freely accessible.

Finite difference schemes for differential equations
Milton E. Rose.
Math. Comp. 18 (1964), 179-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183123
Some stable explicit difference approximations to the diffusion equation
Bert K. Larkin.
Math. Comp. 18 (1964), 196-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164450
Difference equations on a mesh arising from a general triangulation
R. B. Kellogg.
Math. Comp. 18 (1964), 203-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177517
The autocorrelation and joint distribution functions of the sequences ${a\over mj^{2}}$, ${a\over m(j+𝜏)^{2}}$
David L. Jagerman.
Math. Comp. 18 (1964), 211-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177499
Integration processes based on Radau quadrature formulas
J. C. Butcher.
Math. Comp. 18 (1964), 233-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165693
Numerical evaluation of high-dimensional integrals
T. W. Sag and G. Szekeres.
Math. Comp. 18 (1964), 245-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165689
Controlled quadrature
Roman Irwin.
Math. Comp. 18 (1964), 254-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165691
A bivariate generalization of Hermite’s interpolation formula
A. C. Ahlin.
Math. Comp. 18 (1964), 264-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164428
The evaluation and estimation of the coefficients in the Chebyshev series expansion of a function
David Elliott.
Math. Comp. 18 (1964), 274-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166903
A dynamic programming strategy for the two machine problem
Richard Steck.
Math. Comp. 18 (1964), 285-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165666
An application of cyclic reduction to Ritz type difference equations
A. K. Rigler.
Math. Comp. 18 (1964), 292-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170490
A two parameter test matrix
P. J. Eberlein.
Math. Comp. 18 (1964), 296-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170462
Multivariate polynomial approximation for equidistant data
B. Mond.
Math. Comp. 18 (1964), 298-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165684
Generating normally distributed random numbers by inverting the normal distribution functions
Friedrich Gebhardt.
Math. Comp. 18 (1964), 302-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166859
Optimum Runge-Kutta methods
T. E. Hull and R. L. Johnston.
Math. Comp. 18 (1964), 306-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165700
Helpful formulas for integrating polynomials in three dimensions
Gilbert C. Best.
Math. Comp. 18 (1964), 310-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185801
A note on some quadrature formulas for the interval $(-∞,∞)$
Seymour Haber.
Math. Comp. 18 (1964), 313-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164444
Generalized trigonometric functions
F. D. Burgoyne.
Math. Comp. 18 (1964), 314-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164066
Expansion of Dawson’s function in a series of Chebyshev polynomials
David G. Hummer.
Math. Comp. 18 (1964), 317-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165687
First one hundred zeros of $J_{0}(x)$ accurate to $19$ significant figures
Henry Gerber.
Math. Comp. 18 (1964), 319-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164065
Polylogarithms, Dirichlet series, and certain constants
Daniel Shanks.
Math. Comp. 18 (1964), 322-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175275
New factors of Fermat numbers
Claude P. Wrathall.
Math. Comp. 18 (1964), 324-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163868
Reviews and Descriptions of Tables and Books
Math. Comp. 18 (1964), 326-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 18 (1964), 347-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 18 (1964), 348-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions